잠시만 기다려 주세요. 로딩중입니다.

Sorafenib-induced Pancreatic Pseudocyst in a Patient with Advanced Hepatocellular Carcinoma: a Rare Adverse Event

대한간암학회지 2019년 19권 2호 p.154 ~ 158
김대하, 김민구, 임형준, 서상준, 정영걸,
소속 상세정보
김대하 ( Kim Dae-Ha ) - Korea University Ansan Hospital Department of Internal Medicine Division of Gastroenterology and Hepatology
김민구 ( Kim Min-Koo ) - Korea University Ansan Hospital Department of Internal Medicine Division of Gastroenterology and Hepatology
임형준 ( Yim Hyung-Joon ) - Korea University Ansan Hospital Department of Internal Medicine Division of Gastroenterology and Hepatology
서상준 ( Suh Sang-June ) - Korea University Ansan Hospital Department of Internal Medicine Division of Gastroenterology and Hepatology
정영걸 ( Jung Young-Kul ) - Korea University Ansan Hospital Department of Internal Medicine Division of Gastroenterology and Hepatology

Abstract


A 54-year old man diagnosed with advanced hepatocellular carcinoma began treatment with sorafenib. After 3 weeks of treatment, he complained of abdominal pain and nausea. Abdominal sonography showed multiple hepatic lesions only. Serum amylase and lipase levels were 35 U/L and 191 U/L, respectively. The patient was diagnosed with sorafenib-induced acute pancreatitis. After 10 days of discontinuing sorafenib he still complained of nausea and loss of appetite. Esophagogastroduodenoscopy showed a large bulging lesion, which was suspected to cause extrinsic compression on the high body of the gastric anterior wall. Computed tomography scan revealed a cystic lesion, 8.3 cm in size, in the pancreatic tail, suggesting a pancreatic pseudocyst. After the withdrawal of sorafenib, systemic chemotherapy with Adriamycin and cisplatin was administered. Four months after the discontinuation of sorafenib, the size of the pancreatic pseudocyst decreased from 8.3 cm to 3 cm. The patient's symptoms were also relieved.

키워드

Advanced hepatocellular carcinoma; Sorafenib; Adverse event; Pancreatic pseudocyst; Pancreatitis

원문 및 링크아웃 정보

 

등재저널 정보